# SDR USAA920081221

- Difficulty date: June 1, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832853
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6109913 - LEVEL 2 CORROSION ON CREASE BEAM INNER CHORD AT BS 734, WL 208, BL64L. REPLACED CREASE BEAM INNER CHORD AT BS 734, WL208, BL 64L IAW SRM 51-40-02-0G. (K)
